I Think I’m Developing a Sex Addiction. Does Anyone Know of Free or Low Cost Couneling Available in NYC?

Question by harlemtj: I think I’m developing a sex addiction. Does anyone know of free or low cost couneling available in NYC?
I actually posed this question on Yahoo 4 months ago, but my addiction has since gotten worse. Not only have I continued to visit prostitutes, attend weekly sex parties & post ads soliciting sex on Craigslist, but I have continued to hide this from my live-in girlfriend of five years who loves me and put her life at-risk. I have gone by Lamontsmith13, Harlemtj, and jetblackfox. I have solicited sex & posted on bestgfe.com, adultfriendfinder.com, onlinebootycall.com and many others.
Here’s my original posting:
I’ve always been into porn, but over the last 4 months, I noticed my viewership ramping up to the point where I’d be late for work some days because of it. Then, about 3 months ago, I stumbled on a weekly sex party in Manhattan & became a regular there. Now that I just bought a car, it’s even worse as I’ve taken to answering ads in the ‘erotic services’ section of Craigslist now & even take nightly trips up to Hunts Point in the BX. I feel like things are out-of-control. Help

Best answer:

Answer by V
You need to get help and cure your addiction. An obsession like that will end up hurting the ones you love and end up ruining your relationship. If you love your girlfriend, do yourself a favor and get help. I don’t know of any counseling in New York, but I’m sure if you search around, you’ll find some place.

Know better? Leave your own answer in the comments!

 


 

Stuart Kloda, MD – Xanax Detox – NYC – www.stuartklodamd.com – Call Dr. Kloda directly at (646) 713 – 6578 Concierge addiction treatment for New York City and New Jersey. Dr Kloda completed a rigorous two-year Addiction Medicine fellowship at the Addiction Institute of New York, a Columbia University affiliate in Manhattan located at St. Luke’s & Roosevelt hospitals. His experience includes serving as the medical director for the inpatient drug and alcohol detoxification and rehabilitation unit at Roosevelt Hospital. Dr. Kloda cared for many patients with co-occurring psychiatric and medical illnesses. Dr. Kloda provides discreet, confidential, one on one treatment in his private office at Columbus Circle. His hours are flexible, including early morning, evening, and weekend hours. In addition, Dr. Kloda is always available to his patients on his cell phone. His treatment philosophy is one of flexibility and choice. Dr. Kloda’s approach is that there are different ways to attain recovery and to maintain sobriety. He focuses on doing “what works”, and on customizing treatment to each individual patients unique needs and circumstances. suboxone doctor new york city suboxone doctors taking patients nyc burprenorphine new york city addiction medicine nyc addiction counseling new york city addiction counseling new jersey opiate addiction new york city opiate abuse nyc opioid abuse new york city opiate dependence nyc medical detox new york city new york counseling addiction nyc suboxone doctors taking patients new

 

NYC Best: Jane's Addiction, NY Ranger Tutorials, Fugard

Filed under: addiction help nyc

New York Baroque Incorporated aspires to introduce 17th-and 18th-century music to more people and through passionate performances make them love it. On the program: a little … Dave Navarro and Perry Farrell of Jane's Addiction at the Belasco Theatre.
Read more on Bloomberg

 

Best New York sandwich shop: John's Deli

Filed under: addiction help nyc

Best of New York: John's Deli in Bensonhurst takes the honors for Best Sandwich Shop. It's a Brooklyn hat trick, … By Jacob E. Osterhout / NEW YORK DAILY NEWS. Published: …. We're in search of the best of the city, but we need your help. Send your …
Read more on New York Daily News

 

13 Responses to I Think I’m Developing a Sex Addiction. Does Anyone Know of Free or Low Cost Couneling Available in NYC?

  • Renaissance Man says:

    Oh it’s developed. When something threatnes your life or livelihood it’s an addiction. Like when people drink alcohol to get numb, it’s an escape.

    What are you escaping? If you didn’t get this rush, what would you have to face? If you only had sex with your g/f would you risk…..having a successful relationship? That’s a big risk isn’t it? If you did it would indicate that you’re worthy and deserving. Right now you’re stacking up the rocks knowing that the weight will finally break the bottom out of everything. Let’s just guarantee that a few people at these parties have AIDS. No sinister element. They may not even know it. They could have even been tested and the test results were wrong but they think they’re fine. It’s russian roulette dude. Sit down before you fall down. Either way you’re going to stop. Might as well be on your own terms.

    Imagine her telling you, “umm, I screwed 8 guys over the weekend.”

  • nomadicexplorers says:

    Thanks. I did go to my doctor and to the E.R. a couple times when it was rough. The E.R. thought it was dyspepsia. My doctor thinks it? is my gaba receptors trying to get back to normal from shocking my system by the cold turkey stopping of kolonopin. I had lots of lab work done, urinalysis, and stool samples. Everything is completely normal other than low hdl, and high ketones (most likely from not eating much, especially carbs).

  • stuartklodamd says:

    It is great to hear that your withdrawal symptoms have almost resolved.

    However, abdominal symptoms and? weight loss can be symptoms of something very serious. You need to have those symptoms evaluated right away.

    Take care and be well…..

  • nomadicexplorers says:

    I never knew how bad benzodiazepines were to get off until I just stopped taking mine. I was on clonazepam? for 4-6 months and stopped taking it at the end of May because it was causing anxiety and panic attacks. The withdrawal symptoms have been a nightmare and I lost about 20lbs since. I am almost better except that my stomach is still bloated and feels pressure on the upper abdomen and my digestion isn’t regular still. Is there any tips to help with the stomach issues? Thanks

  • stuartklodamd says:

    Gabitril is a great thought.

    It is thought to be a GABA reuptake inhibitor.

    However, it can actually cause seizures, especially when combined with other things that lower the seizure? threshold. Doing a benzo detox lowers the seizure threshold. So, Gabtiril would actually be contraindicated in this setting.

  • stuartklodamd says:

    That is a great question.

    The answer is the half-life, or time for half of the Xanax XR to be eliminated from the body, is too short. The half-life is about 10 to? 15 hours. This places patients at risk for a withdrawal seizure.

    Compare this to the half-life of Klonopin, which is about 30 to 40 hours.

    In comparison to Klonopin, Valium has the longest half-life of up to 48 hours. In addition, the most active metabolite of Valium, N-desmethyldiazepam, has a half-life of up to 100 hours.

  • AppleGeniusX says:

    I was also wondering if you ever used? Gabitril (Thought to be a GABA reuptake inhibitor) to help anxiety.

  • AppleGeniusX says:

    Xanax is short-acting, but not Xanax XR. Why not just use that?? Cost?

  • MeetEmmy says:

    Alright.? Thanks.

  • stuartklodamd says:

    Thank-you for your question.
    My answer is that it is? unsafe to taper down without medical supervision.
    Withdrawal seizures are one, but not all, concerns with benzodiazepine tapers.
    Xanax has the highest rate of withdrawal seizures because of it’s short half-life.
    Be well, and find a physician that can help you taper down safely.
    Congratulations on making the decision to taper off of benzodiazepines!

  • MeetEmmy says:

    I am detoxing myself off of Xanax. I am cutting down every 2 weeks, um im cutting a half of it down? every 2 weeks. I’ve been on it for 9 months now. I wanted to know if im doing it slow enough & if one of the withdrawls are feeling wierd in my head & tummy. Please & thank you.

  • rn3040 says:

    Sounds good thank you!?

  • stuartklodamd says:

    Thank-you? very much.

    I always prescribe and titrate GABAergic medications as the taper progresses. This allows patients to feel good during their treatment. So when the taper is finished, I already have patients are on a medication regimen where they normal.

Leave a Reply

Your email address will not be published. Required fields are marked *